# SDR SIMA20250522001

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 40,579 hours, 33,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA AFT EMERGENCY FLASHLIGHT INOP RAR THE FA AFT EMERGENCY FLASHLIGHT LAMP UNDER GENERAL MAINTENANCE KNOWLEDGE. OPC GOOD. END.
